2019
Том 71
№ 7

All Issues

Litvinchuk G. S.

Articles: 2
Article (Ukrainian)

Local increase of smoothness of generalized solutions of elliptic boundary problems with nonnormal boundary conditions

Kravchenko V. G., Litvinchuk G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 541—545

Article (Ukrainian)

On boundary value problems with translation and conjugation for systems of analytic functions

Khasabov E. G., Litvinchuk G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp.